advertisement
Question
Posted by: Marike | 2010/08/18

Serlife medication

Hi Doc, I have recently after one year of taking 100mg serlife, gone down to 50mg with the goal of eventually quitting the meds. I do feel depressed again and I''m scared to continue quitting. Is this an indication that I m not yet ready or is this normal? I''ve been on 50mg for one month now and still not feeling better.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Usually, if one takes the right antidepressant for you, and it hlps you to lift the depression, and the depression is truly over, then gradually lowering the dose of the AD will leave you as you are. Signs of a returning depression suggest that the depression is not yet over, and maybe a different AD might be more useful. Discuss this with your doc, and if you have ben treated so far by a GP, ask to see a psychiatrist for a full re-assessment and a good discussion of treatment options.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/18

Usually, if one takes the right antidepressant for you, and it hlps you to lift the depression, and the depression is truly over, then gradually lowering the dose of the AD will leave you as you are. Signs of a returning depression suggest that the depression is not yet over, and maybe a different AD might be more useful. Discuss this with your doc, and if you have ben treated so far by a GP, ask to see a psychiatrist for a full re-assessment and a good discussion of treatment options.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement